# SDR CHQA201200016

- Difficulty date: January 9, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,646 hours, 25,026 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 16,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OUTBOARD SEAT TRACK BEAM BETWEEN FRAME 47 TO FRAME 52 WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE LEFT OUTBOARD SEAT TRACK BEAM BETWEEN FRAME 47 AND FRAME 52.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
